Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Delayed periods. Taken primolut to delay periods last month. Medication to regularize periods?

Hello Doctor, I had primolut last month for 4 days... 2 tabs(mor-1 and evng -1) for 3 days and reduced to 1 tab for the last day to delay my periods...i had my periods after 4 days after taking primolut..but this month i am supposed to have my periods on 20th of this month but it is more than 5 days but still i didnt get my periods yet..what might be the cause..kindly advise..
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
If you are not involved in sex the reason is primolut.
As your hormonal level disturbed so you get delayed period.
Wait for some time you may get it.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor